# SDR HALA0800351

- Difficulty date: February 26, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-300
- Aircraft serial: 33422
- Aircraft time: 20,391 hours, 3,915 cycles
- Engine: Pwa PW4060
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON DESCENT THROTTLES 1 INCH DIFFERENCE WITH SAME EPR.  PERFORMED MCDP GRD TEST 02-10 ALSO COMPARED THROTTLES POSITION ON THE EPCS PAGE.  THE TRA AND EPR POS CHECKED OK, NO FAULTS WITH THROTTLES POS, ACCOMPLISHED PIMU BITE CHK.  ALSO NO FAULTS.  OK FOR SERVICE.
